RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1992, Volume 26, Issue 1, Pages 74–76 (Mi faa766)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

Explicit formulas for spherical functions on symmetric spaces of type $A$II

A. P. Veselov, O. A. Chalykh

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (384 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1992, 26:1, 59–61

Bibliographic databases:

UDC: 519
Received: 24.12.1990

Citation: A. P. Veselov, O. A. Chalykh, “Explicit formulas for spherical functions on symmetric spaces of type $A$II”, Funktsional. Anal. i Prilozhen., 26:1 (1992), 74–76; Funct. Anal. Appl., 26:1 (1992), 59–61

Citation in format AMSBIB
\Bibitem{VesCha92}
\by A.~P.~Veselov, O.~A.~Chalykh
\paper Explicit formulas for spherical functions on symmetric spaces of type $A$II
\jour Funktsional. Anal. i Prilozhen.
\yr 1992
\vol 26
\issue 1
\pages 74--76
\mathnet{http://mi.mathnet.ru/faa766}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1163024}
\zmath{https://zbmath.org/?q=an:0811.34039|0760.43004}
\transl
\jour Funct. Anal. Appl.
\yr 1992
\vol 26
\issue 1
\pages 59--61
\crossref{https://doi.org/10.1007/BF01077080}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JQ83400015}


Linking options:
  • http://mi.mathnet.ru/eng/faa766
  • http://mi.mathnet.ru/eng/faa/v26/i1/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Veselov, “Integrable maps”, Russian Math. Surveys, 46:5 (1991), 1–51  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. P. Veselov, K. L. Styrkas, O. A. Chalykh, “Algebraic integrability for the Schrödinger equation and finite reflection groups”, Theoret. and Math. Phys., 94:2 (1993), 182–197  mathnet  crossref  mathscinet  zmath  isi
    3. Yu. Yu. Berest, A. P. Veselov, “Huygens' principle and integrability”, Russian Math. Surveys, 49:6 (1994), 5–77  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:288
    Full text:110
    References:29
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020